# SDR CALA2014010294080

- Difficulty date: January 1, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 53,500 hours, 6,504 cycles
- Engine: Pwa PW4090
- System (JASC): 2140 · Heating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Crew Rest
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LOBE CREW REST IS HOT WILL NOT COOL OFF.  DEFERRED FOR TIME LOWER LOBE CREW REST DEACTIVATED CLOSED,  MEL APPLIED & MX ACTION CARRIED OUT.  MAT TEST OF SHUTOFF VLV OK, ACCOMPLISHED FIM IAW 21-41-801 & OPERATIONS CHECKED OKAY.
